# SDR DALA2023030801730

- Difficulty date: March 6, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 92,344 hours, 19,726 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 DUE PRI 03-03-2023, 1945 EST. (606707-14). CORRECITVE ACTION: RECEIVED FINAL ER/A 606707-14, REV. ORIG., COMPARED PRI 03-03- 2023, 1945 EST. TO ER/A 606707-14, REV. ORIG. AND FOUND TO MATCH (2658725)
